# SDR U2RA485FLP5226

- Difficulty date: December 14, 2010
- Submitted: December 16, 2010
- Operation: Air carrier
- Aircraft: N155CA
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 82,131 hours, 26,994 cycles
- Engine: Pwa JT3D3
- System (JASC): 3441 · Inertial Guidance System
- Part: Inu
- Part number: 46300161800413
- Part serial: 1252
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

NR1, IMMEDIATELY AFTER ROTATION, NR 1 INU FAILED, CAPT INSTRUMENTS FLAGGED FAIL.  NR 2, IMMEDIATELY AFTER ROTATION GPWS WENT INOP.  NR 3, IMMEDIATELY AFTER ROTATION YAW DAMPER KICKED OFF AND A/P OR YAW DAMPER WOULD NOT ENGAGE FROM EITHER PILOTS A/P TRANSFER SWITCH POSITION.  NR1, REPLACED NR 1 INU IAW AMM 34-44-03-4, PERFORMED ADJ & TEST IAW AMM 34-44-08-05. OP'S CKS GOOD.  NR 2, PERFORMED ADJ & TEST OF GPWS IAW AMM 34-56-06 AFTER NR 1 INU REPLACEMENT, OP'S CKS GOOD.  NR3, REPLACED NR1 INU IAW AMM 34-44-03-4, PERFORMED ADJ & TEST OF AUTOPILOT SYS IAW AMM 22-10-00-05, OPS CKS GOOD.
